# SDR AALA20071240

- Difficulty date: July 4, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 855020
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LIT - PHL TO DFW  - AFT CARGO FIRE WARNING LIGHT ILLUMINATED.  EMERGENCY DECLARED AND LANDED LIT WITHOUT INCIDENT.  AIRCRAFT INSPECTED AND CONFIRMED NO FIRE.  REPLACED CARGO COMPARTMENT SMOKE DETECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
